# SDR SWAA2023102500693

- Difficulty date: September 14, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 843CZ AFT RH EMERGENCY ESCAPE HATCH ASSIST STRAP HOLDER IS BROKEN<[01] REMOVED AND REPLACED AFT RH EMERGENCY ESCAPE HATCH ASSIST STRAP HOLDER IAW SOPM 20-50-01;[02] VERIFIED;[03] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
